# SDR 95ZZZX4103

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1505220
- Condition: Cracked
- Location: Bs 1363
- Part time: 38,719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED AD 95-12-24.  DISCOVERED CRACKS ON RIGHT LOWER OUTBOARD SECTION OF FS 1363 BULKHEAD BY VISUAL INSPECTION. PERFORMED BOLT HOLE EDDY CURRENT INSPECTION IAW SB 093-53-268.  TWO CRACKS WERE FOUND ON THE BULKHEAD CAP AT BL 42.5.  LOCKHEED NOTIFIED AND REPAIRS IN WORK.  (X)
